# SDR ABXA9701157

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Condition: Worn Hardware
- Location: Rt  Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT ILLUMINATED AFTER TAKE OFF AND DURING FLIGHT.  GEAR UPLATCH CHECKED GOOD.  REPLACED WORN HARDWARE ON RIGHT MAIN LANDING GEAR UP-LIMIT SWITCH.  PERFORMED ADJUSTMENT AND TEST IAW DC9 MM 32-60-00.  OPS CHECKED GOOD.
